# SDR GUUA95557073008A

- Difficulty date: July 30, 2008
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 24,387 hours, 28,674 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED RT OTBD WING, UPPER SKIN, T/E HAD CORROSION AND DEBOND BETWEEN WS 121 THROUGH 194.85.  REMOVED DAMAGED SKIN FABRICATED AND INSTALLED AN EXTERNAL REPAIR DOUBLER.
